# SDR CA100529003

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-325
- Aircraft time: 8,034 hours
- Engine: Lyc LTIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12689
- Part serial: JHR00548
- Condition: Leaking
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) TOWER NOTED SMOKE RIGHT AFTER LANDING.  INSP FOUND OIL FILTER HOUSING GASKET TO BE LEAKING.  GASKET, N06B23072, WAS REPLACED AND A GROUND RUN WAS CARRIED OUT, NO MORE LEAKS WERE FOUND.  ACFT WAS FLOWN & THEN FLOWN BACK TO BASE (5MIN AWAY). THE NEXT DAY IT WAS FLOWN BACK TO CONFIRM THAT THERE WAS NO MORE OIL LEAKING.  SECOND INSP FOUND THAT THERE WAS STILL OIL LEAKING.  RT TURBO WAS DETERMINED TO BE THE CAUSE.  TURBOCHARGER WAS R & R.  ACFT WAS GROUND RUN & A SATISFACTORY FLIGHT TEST WAS CARRIED OUT IAW SB 23.
